# SDR 2008UALA03900

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 34,683 hours, 13,176 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM 210 CORRODED REF EQ3700.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT DEN.  REMOVED BEAM, PREPPED AND RE-INSTALLED.
